# SDR REXA201000144

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 17,501 hours, 15,294 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM KXNA TO KDTW THE L REV UNLOCKED MESSAGE ILLUMINATED.  THE FLIGHT CREW RAN THE QRH AND ADVISED ATC AND COMPANY SOC. THE AIRCRAFT WAS ROUTED TO THE NEAREST SUITABLE AIRPORT.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KFWA.  MAINTENANCE INSPECTED THE THRUST REVERSER AND DEFERRED IT PER THE MEL.  THE AIRCRAFT WAS RELEASED FOR SERVICE AND CONTINUED ON TO KDTW.
